# SDR SWI2025F01810

- Difficulty date: July 30, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS PROTRUDING DENTS AT FS 299 BETWEEN STRS 20R AND 21R.  REPAIRED FUSELAGE SKIN FS299 STGR 20R-21R IAW REO# 670-53-21-2667 REV - AND  SRM 51-23-00-001-001-A01 REV 38
